# SDR SIMA20120928008

- Difficulty date: September 28, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 30,796 hours, 28,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE EMERGENCY EXIT SIGN UNDER COCKPIT DOOR INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  DISCONNECTED SIGN AT CONNECTION AND RECONNECTED CONNECTIONS IN REFERENCE WITH EMB 145 AMM 33-50-13-000-801-A AND 33-50-13-400-801-A, FIXED PROBLEM.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
